Talk

Advanced search
In partnership with Red & Yellow Care

Depakene (valproic acid) and Dipiperon (pipamperone) causing problems when used together?

(1 Post)
bronya Fri 21-Nov-14 13:10:14

My mother has Alzheimers and has been on Dipiperon for some time to keep her safe really and reduce certain behaviours. Recently, she had her first epileptic attack and was prescribed Depakene. The two medications together seem to be excessively sedating - she struggles to find the energy to eat a meal, can't be woken in the morning etc. Her GP has said not to stop the Dipiperon (and hasn't offered an alternative). My dad has reduced the dose to try to get her a bit more alert, as he (and the carers that look after her when he's at work) is really worried about her. I'm posting on here really to see if anyone has any experience of this.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now